BibTeX record journals/eor/XingL18

download as .bib file

@article{DBLP:journals/eor/XingL18,
  author       = {Liudong Xing and
                  Gregory Levitin},
  title        = {Connectivity modeling and optimization of linear consecutively connected
                  systems with repairable connecting elements},
  journal      = {Eur. J. Oper. Res.},
  volume       = {264},
  number       = {2},
  pages        = {732--741},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejor.2017.06.047},
  doi          = {10.1016/J.EJOR.2017.06.047},
  timestamp    = {Fri, 21 Feb 2020 13:19:37 +0100},
  biburl       = {https://dblp.org/rec/journals/eor/XingL18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}